# SDR SWAA2024091925956

- Difficulty date: August 14, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 46,104 hours, 33,330 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 120.30 LOCATED ON UPPER FLANGE AT RT HORIZONTAL STABILIZER 2024-504267<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE 23 JAN 25; P/N P3015GOES00000 S/N 112820025 DUE DATE 22 JAN 25.;[02] TOOL USED RADIOMETER/PHOTOMETER KIT P/N: XRP-3000; S/N :1753759 ; DUE DATE : 07/DEC/24;[03] REPAIRED INSPAR RIB 120.30 LOCATED ON UPPER FLANGE AT RT HORIZONTAL STABILIZER IAW EA 24-155-02449 SEE INDIVIDUAL SIGNOFFS BELOW;[04] REPAIRED INSPAR RIB 120.30 LOCATED ON UPPER FLANGE AT RT HORIZONTAL STABILIZER IAW EA 24-155-02449 SEE INDIVIDUAL SIGNOFFS BELOW;[05] CORRECTED STEP 4 COMPLETED  REPAIRED INSPAR RIB 120.30 LOCATED ON UPPER FLANGE AT RT HORIZONTAL STABILIZER IAW EA 24-155-02449 SEE INDIVIDUAL SIGNOFFS BELOW  CERTIFIED AS RII
